RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 525–538 (Mi mz868)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic solutions of the Borel problem

Yu. F. Korobeinik

Rostov State University

DOI: https://doi.org/10.4213/mzm868

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 448–458

Bibliographic databases:

UDC: 517.9
Received: 20.05.1999

Citation: Yu. F. Korobeinik, “Analytic solutions of the Borel problem”, Mat. Zametki, 67:4 (2000), 525–538; Math. Notes, 67:4 (2000), 448–458

Citation in format AMSBIB
\Bibitem{Kor00}
\by Yu.~F.~Korobeinik
\paper Analytic solutions of the Borel problem
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 525--538
\mathnet{http://mi.mathnet.ru/mz868}
\crossref{https://doi.org/10.4213/mzm868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769900}
\zmath{https://zbmath.org/?q=an:0969.30023}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 448--458
\crossref{https://doi.org/10.1007/BF02676401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz868
  • https://doi.org/10.4213/mzm868
  • http://mi.mathnet.ru/eng/mz/v67/i4/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Abanina, “On analogues of Borel's theorem for spaces of ultra differentiable functions of normal type”, Russian Math. (Iz. VUZ), 47:8 (2003), 61–64  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:111
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020